About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 489043, 11 pages
http://dx.doi.org/10.1155/2012/489043
Research Article

The Bäcklund Transformations and Abundant Exact Explicit Solutions for a General Nonintegrable Nonlinear Convection-Diffusion Equation

1School of Computer Science and Educational Software, Guangzhou University, Guangzhou 510006, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

Received 25 October 2011; Accepted 14 November 2011

Academic Editor: Shaher M. Momani

Copyright © 2012 Yong Huang and Yadong Shang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Huang and Yadong Shang, “The Bäcklund Transformations and Abundant Exact Explicit Solutions for a General Nonintegrable Nonlinear Convection-Diffusion Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 489043, 11 pages, 2012. doi:10.1155/2012/489043